# SDR SWIA202158309

- Difficulty date: March 30, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 349- S25l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAY DOOR CUTOUT - AFT FACE OF FS 349 CORRODED BTWN STGRS 25L/25R AS MARKED     (C-CHECK RO 5/20/2021)    REMOVED EXFOLIATED AND INSTALLED NEW LOWER FRAME SECTION OF FS349.00 BETWEEN STGR 25L TO STGR 25R DWG 601R32005 REV-AR AND CRJ200 SRM 51-42-06. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
